Issue 1
(Special Issue on ICMAGI-4: Mathematical analysis, generalized integration, and their applications)
EXISTENCE AND UNIQUENESS THEOREMS FOR NONLINEAR PARTIAL DIFFERENTIAL EQUATIONS
(DOI: 10.46753/pjaa.2025.v012i01.001)
Poincare J. Anal. Appl., Vol. 12(1), 2025, Special issue, 1-16.
FAIZA DERRAB
THE FOURIER TRANSFORM WITH HENSTOCK–KURZWEIL AND CONTINUOUS PRIMITIVE INTEGRALS
(DOI: 10.46753/pjaa.2025.v012i01.002)
Poincare J. Anal. Appl., Vol. 12(1), 2025, Special issue, 17-37.
ERIK TALVILA
THE FOURIER-PLANCHEREL TRANSFORM DEFINED THROUGH A DENSE SUBSPACE IN L2(R) WHICH IS NOT CONTAINED IN L1(R)
(DOI: 10.46753/pjaa.2025.v012i01.003)
Poincare J. Anal. Appl., Vol. 12(1), 2025, Special issue, 39-47.
EFRANCISCO J. MENDOZA, JUAN A. ESCAMILLA, AND GERMÁN A. VÁZQUEZ
APPROXIMATION PROPERTIES OF THE REPEATED DE LA VALLÉE POUSSIN MEANS
(DOI: 10.46753/pjaa.2025.v012i01.004)
Poincare J. Anal. Appl., Vol. 12(1), 2025, Special issue, 49-59.
OLGA ROVENSKA
Issue 2
UNIQUENESS AND NON-UNIQUENESS OF THE RADON TRANSFORM
(DOI: 10.46753/pjaa.2025.v012i02.001)
Poincare J. Anal. Appl., Vol. 12(2), 2025, 1-5.
ALEXANDER G. RAMM
SYNONYMS OF LOCAL FUNCTION
(DOI: 10.46753/pjaa.2025.v012i02.002)
Poincare J. Anal. Appl., Vol. 12(2), 2025, 7-19.
C. MIAH, K. KHATUN, M. K. DAS, AND S. MODAK
DYNAMICS OF HOUSEHOLDER’S METHOD APPLIED TO SMALL DEGREE POLYNOMIALS
(DOI: 10.46753/pjaa.2025.v012i02.003)
Poincare J. Anal. Appl., Vol. 12(2), 2025, 21-34.
GORACHAND CHAKRABORTY, NITAI MANDAL, SOUMYADIP MAJEE, AND GOPAL DATT